# SDR GTIA2023071737340

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 26,050 hours, 11,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ON DOR L4 INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R FLASHLIGHT IAW AMM 25-60-00 THIS CLEARS DMI # 3287805-1 PLACARD REMOVED & MOC NOTIFIED
